| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Activation Failure (3270); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 8 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to stenosis and a gradient of approximately 50 millimeters of mercury (mmhg).Mild central aortic regurgitation was also observed.
Additional Manufacturer Narrative
Updated data: h2 h3 h6 additional codes image review: one 3mensio video clip was provided, displaying scrolling computed tomography (ct) imaging of the aortic valve from the evolut inflow to outflow.The evolut valve appears under-expanded, possibly due to the underlying bicuspid anatomy with only two cusps seen.Implant appears to be at the targeted depth.Calcification is seen outside the transcatheter aortic valve (tav) frame within the native cusps, and calcification is noted inside the tav frame on the prosthetic commissures and leaflets.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.